# SDR 95ZZZX1516

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Part number: 4889036
- Condition: Worn
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR TRACK WORN AFT COMP 3 BL 45.500 RIGHT 2 EA PLACES.  CUT OUT DAMAGED TRACK.  FABRICATED NEW TRACK SECTION IAW DER APPROVED COTNEY ENGINEERING SKETCH SKA 94190-10 AND INSTALLED IAW SRM 53-2-3.
